I don't know why I'm having this problem, but it's really bugging me. I was on 25mg of Topamax a while back. When I bumped up to 50mg, not only did I get sick, but I had this weird pain in my right side, near the ribs. My skin got really sensitive (having almost a burning sensation), and my ribs felt bruised. I went off the Topamax, and started Elavil. Within a few days of taking it, I got the same pain, in the same part of my body. Now I'm on Protonix for stomach issues, and w/in days of starting that med, I'm getting pains in my right side, near the bottom of my ribs.
Does anybody have a clue what could be causing this, or what this means? I've had my liver and kidney function checked.. all seem normal.
(I've also been taking 4,000mg of Amoxy for the last 1 1/2 months, for Lyme, but it's only after taking this Protonix that I started having this problem again.)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?